# SDR DATA200700003

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N136LR
- Make and model: Stbros SD360
- Aircraft serial: SH3752
- Aircraft time: 16,357 hours, 19,122 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 201116301
- Condition: Separated
- Location: Rt Mlg
- Part time: 19,122 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER NORMAL LANDING, THE RIGHT MAIN WHEEL SEPARATED FROM THE AIRCRAFT ON TAXI.  AFTER MAINTENANCE INSPECTION IT WAS DETERMINED THE AXLE SEPARATED FROM THE MAIN GEAR BEAM ASSEMBLY.  ANOTHER SERVICEABLE LANDING GEAR BEAM WILL BE INSTALLED ALONG WITH OTHER REQUIRED PARTS THAT WERE INDIRECTLY DAMAGED BY THE INCIDENT.  AIRCRAFT WILL BE MAINTENANCE FERRIED TO MKE FOR FURTHER EVALUATION.
